Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 405-410
http://dx.doi.org/10.1155/S0161171290000618

Operational calculus and differential equations with infinitely smooth coefficients

Department of Mathematics, California State University, Stanislaus, 801 West Monte Vista Avenue, Turlock 95380, CA, USA

Received 2 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dennis Nemzer, “Operational calculus and differential equations with infinitely smooth coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 405-410, 1990. https://doi.org/10.1155/S0161171290000618.